# SDR IPXA2017050416770

- Difficulty date: April 18, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 24,936 hours, 15,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: 146N5220
- Condition: Corroded
- Location: Bs 1660-1680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-10,  MAIN CABIN FLOOR SUPPORT CORRODED AT LBL 36, BS 1660 - 1680, LBL 36.  REPAIRED IAW SRM 53-00-52-2R-5, REPAIR 5, 53-00-52-2R-1, AND SRE0 B757-5310-50701.
